# SDR USAA2013041800009

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 49,731 hours, 20,838 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00004265
- Condition: Faulty
- Location: Nr 1
- Part time: 38,260 hours, 15,654 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED LAV 'E' SMOKE DETECTOR SYSTEM INOP.  MAINTENANCE REMOVED AND REPLACED CID NR 1 IAW AMM 23-73-34-0401.  OPS CHECK GOOD.
